MathSciNet Relay Station
MathSciNet bibliographic data
MR2016871 (2004i:05106) 05C55 (05C15)
Alon, Noga; Jiang, Tao; Miller, Zevi; Pritikin, Dan Properly colored subgraphs and rainbow subgraphs in edge-colorings with local constraints. Random Structures Algorithms 23 (2003), no. 4, 409–433.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement